Diameters of random vectors and their applications in approximation theory
Matematičeskie zametki, Tome 43 (1988) no. 4, pp. 474-497
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1988_43_4_a4,
author = {A. P. Buslaev},
title = {Diameters of random vectors and their applications in approximation theory},
journal = {Matemati\v{c}eskie zametki},
pages = {474--497},
year = {1988},
volume = {43},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1988_43_4_a4/}
}
A. P. Buslaev. Diameters of random vectors and their applications in approximation theory. Matematičeskie zametki, Tome 43 (1988) no. 4, pp. 474-497. http://geodesic.mathdoc.fr/item/MZM_1988_43_4_a4/